# SDR 2000ZZZX244

- Difficulty date: December 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: G6381E
- Condition: Damaged
- Location: E/E Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY HANDLE HOLD-DOWN BOLTS ARE BEING DETERIORATED BY THE ELECTROLYTE.  SEVERAL BOLTS DISSOLVED TO NOTHING BUT POWDER.  GILL, P/N 1407.  SUBMITTER STATED HAS SEEN PROBLEM ON THREE BATTERIES, GILL P/N G-6381E, SN'S G01806043, G01806051, AND G01806060.  CONTACTED MANUFACTURER AND THEY WERE AWARE OF PROBLEM.
